# SDR V0XR201006150002

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 36,247 hours, 39,677 cycles
- Engine: Pwa PW123
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85520001001
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT ELEVATOR INBD UPPER SKIN IS DAMAGED.  BLENDED UPPER SKIN AREA, W/C 3034.
